Show simple item record

dc.contributorVirginia Tech
dc.contributor.authorChapman, S. J.
dc.contributor.authorDu, Q.
dc.contributor.authorGunzburger, M. D.
dc.date.accessioned2014-05-28T18:34:59Z
dc.date.available2014-05-28T18:34:59Z
dc.date.issued1995-02
dc.identifier.citationChapman, S. J.; Du, Q.; Gunzburger, M. D., "On the Lawrence-Doniach and Anisotropic Ginzburg-Landau models for layered superconductors," SIAM J. Appl. Math., 55(1), 156-174, (1995). DOI: 10.1137/s0036139993256837
dc.identifier.issn0036-1399
dc.identifier.urihttp://hdl.handle.net/10919/48129
dc.description.abstractThe authors consider two models, the Lawrence-Doniach and the anisotropic Ginzburg-Landau models for layered superconductors such as the recently discovered high-temperature superconductors. A mathematical description of both models is given and existence results for their solution are derived. The authors then relate the two models in the sense that they show that as the layer spacing tends to zero, the Lawrence-Doniach model reduces to the anisotropic Ginzburg-Landau model. Finally, simplified versions of the models are derived that can be used to accurately simulate high-temperature superconductors.
dc.description.sponsorshipDOE DE-FG02-93ER25172, DE-FG05-93ER25175
dc.format.mimetypeapplication/pdf
dc.language.isoen_US
dc.publisherSiam Publications
dc.subjectsuperconductivity
dc.subjectlawrence-doniach model
dc.subjectginzburg-landau equations
dc.subjectlayered superconductors
dc.subjectlower critical-field
dc.subjectscaling approach
dc.subjectmathematics, applied
dc.titleOn the Lawrence-Doniach and Anisotropic Ginzburg-Landau models for layered superconductors
dc.typeArticle
dc.identifier.urlhttp://epubs.siam.org/doi/abs/10.1137/S0036139993256837
dc.date.accessed2014-05-27
dc.title.serialSiam Journal on Applied Mathematics
dc.identifier.doi10.1137/s0036139993256837
dc.type.dcmitypeText


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record